# SDR SIMA201023102

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 19,676 hours, 16,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4220 THE CREW REPORTED A DISTINCT BURNING SMELL ON APPROACH THAT SEEMED TO EMANATE FROM THE PACKS AND WHEN THROTTLE LEVER WAS AT HIGHER THRUST SETTINGS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ETN EM 72-034 R4 WITH CREW AND FOUND NO EVIDENCE OF SMELL NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
